Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bruno de Finetti
Title: Theory of probability, Volume I
Additional book information: John Wiley & Sons, New York, 1974, xix + 300 pp., $22.50.

Author: Bruno de Finetti
Title: Theory of probability, Volume II
Additional book information: John Wiley & Sons, New York, 1975, xviii + 375 pp., $29.50.

Review Information:

Reviewer: I. J. Good
Journal: Bull. Amer. Math. Soc. 83 (1977), 94-97
DOI: https://doi.org/10.1090/S0002-9904-1977-14188-8